What Drugs Can Cause Pulmonary Edema?

Q:
What drugs can cause pulmonary edema?

A:
When combined, certain drugs, medications, substances or toxins may react causing pulmonary edema as a symptom. The list below is incomplete and various other drugs or substances may cause your symptoms.

Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Aeroseb-Dex and Ritodrine interaction
  • Ak-Dex and Ritodrine interaction
  • Baldex and Ritodrine interaction
  • Dezone and Ritodrine interaction
  • Duo-dezone and Ritodrine interaction
  • Eye-Ear and Ritodrine interaction
  • Gammacorten and Ritodrine interaction
  • Hexadrol and Yutopar interaction
  • Maxidex and Ritodrine interaction
  • Mymethasone and Yutopar interaction
  • Neomycin-Dex and Yutopar interaction
  • Ocu-Trol and Yutopar interaction
  • Oradexon and Ritodrine interaction
  • PMS-Dexamethasone and Yutopar interaction
  • SK-Dexamethasone and Ritodrine interaction
  • Tobradex and Ritodrine interaction

Keywords: drugs pulmonary edema; drugs that cause pulmonary edema.

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.